MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1.5
Catalog Number SSN100257Z
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes approximately 10 malfunction events that occurred during q3 2025 (july 1, 2025 through september 30, 2025).The account reported that injections were interrupted because the medication stopped dispensing mid-injection when using the affected product.The customer indicated that the issue was observed across four different lots and had occurred with approximately ten patients.The product was reportedly used with kenalog and lidocaine administered via a 3 ml syringe.The reported malfunction resulted in incomplete delivery of medication during injection procedures.Samples were returned for evaluation under a related complaint, and additional complaint records were opened to document the affected lots.No serious injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 10 malfunction events that medline became aware of during q3 2025 (july 1, 2025 through september 30, 2025).Associated lot numbers are 89724030001, 89724110001, and 89724120001.Ten ssn100257z safety hypodermic needles were evaluated following reports that medication would stop dispensing during injection procedures.The customer reported that the issue occurred across multiple lots and involved approximately ten patients.The devices were reportedly used with kenalog and lidocaine administered through 3 ml syringes.The reported malfunction involved interruption of medication flow during injection, resulting in incomplete or halted medication delivery.Medline quality received 6 boxes of product for evaluation and performed visual inspection and functional testing on 60 samples (20 samples from each lot).Visual inspection did not identify manufacturing defects, obstructions, damage, or abnormalities that would prevent normal device operation.Functional testing was performed by connecting each needle to a 3 ml luer-lock syringe, drawing fluid from a test vial, and dispensing the fluid through the needle.All tested samples allowed fluid to be drawn and dispensed without interruption.No clogging, occlusion, blockage, flow restriction, or dispensing anomalies were observed during testing.Based on the complaint details and sample evaluation, the reported issue of medication stopping during injection could not be confirmed.The evaluated samples functioned as intended and no device-related defects were identified.Testing did not reproduce the reported condition, and there was insufficient evidence to determine that the needles failed to meet specifications with respect to the reported malfunction.Of the events summarized, 6 boxes of product were returned for evaluation and 60 individual needles were functionally tested.The devices were labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,25GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50882107
Report Number1417592-2026-49648
Device Sequence Number10708301
Product Code FMI
UDI-Device Identifier10193489031997
UDI-Public10193489031997
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized10
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100257Z
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown